# SDR DALA2014090404962

- Difficulty date: September 3, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 61,799 hours, 46,013 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME BS 1485 CRACKED AT INNER FLANGE AT AFT UPPER CORNER OF LT VENT BOX. WORKED ON NON ROUTINE 85.  SUMMARY, CUTOUT DAMAGE. NEED HFEC CONTAINMENT.  HFEC OF CUT OUT IAW NDT SPM 06-10-01.001, CONFIRM DAMAGE HAS BEEN CONTAINED.  MADE DOUBLER  AND TRIPLER IAW SRM 53-03D, FIG 48.  OK TO INSTALL.  REPAIR IS MOSTLY INSTALLED.  W/W NR 128 COMPLETED INSTALLING FASTENERS IN REPAIR.  VENT BOX FASTENERS WILL BE INSTALLED AT VENT BOX INSTALLATION.  PAIRED IAW SRM 53-03D, FIG 48.
